The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Duality for a class of semi-infinite generalized fractional programming
Author(s): 
Pages: 382-388
Year: Issue:  4
Journal: JOURNAL OF ZHEJIANG NORMAL UNIVERSITY(NATURAL SCIENCES)

Keyword:  半连通集广义半预不变凸函数半无限广义分式规划对偶鞍点;
Abstract: 给出了关于广义半预不变凸函数的2个不等式,同时也给出了关于广义半预不变凸函数半无限广义分式规划的2个对偶,得到了弱和强对偶性的结果以及相应的鞍点型最优性准则.
Related Articles
No related articles found